# SDR CALA2014052700661

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 49,101 hours, 16,675 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE HAS BLUE WATER STAIN BETWEEN STATION 727 - 847 & BETWEEN STRINGER 27R & 27L.  IN DEPTH CLEAN UP ACP IAW ECRA 2011-0100 STEP 2B ITEMS 1 - 19.  IAW STEP 2 B 20, DIP REQUIRED TO ACP STEP 2C OF SAME ECRA WITHIN 18 MONTHS TO ACP HEAVY CHECK SUPPLEMENTAL INSPECTION.
